# SDR ASOA2013101409216

- Difficulty date: October 9, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 22,226 hours, 21,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 250-265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT/GOUGE BETWEEN BS 250 AND 265 S21L.  BLENDED GOUGE WITHIN DENT IAW SRM 51-12-00.    DAMAGE FOUND TO BE OUT OF LIMITS REF SRM 53-00-31.  REPAIRED IAW REO 601R-53-11-2576.
